DOI QR코드

DOI QR Code

ON w-COPURE FLAT MODULES AND DIMENSION

  • Bouba, El Mehdi (Department of Mathematics Faculty of Science University Moulay Ismail Meknes) ;
  • Kim, Hwankoo (Division of Computer & Information Engineering Hoseo University) ;
  • Tamekkante, Mohammed (Department of Mathematics Faculty of Science University Moulay Ismail Meknes)
  • Received : 2019.05.16
  • Accepted : 2019.09.05
  • Published : 2020.05.31

Abstract

Let R be a commutative ring. An R-module M is said to be w-flat if Tor R1 (M, N) is GV -torsion for any R-module N. It is known that every flat module is w-flat, but the converse is not true in general. The w-flat dimension of a module is defined in terms of w-flat resolutions. In this paper, we study the w-flat dimension of an injective w-module. To do so, we introduce and study the so-called w-copure (resp., strongly w-copure) flat modules and the w-copure flat dimensions for modules and rings. The relations between the introduced dimensions and other (classical) homological dimensions are discussed. We also study change of rings theorems for the w-copure flat dimension in various contexts. Finally some illustrative examples regarding the introduced concepts are given.

References

  1. F. A. A. Almahdi, M. Tamekkante, and R. A. K. Assaad, On the right orthogonal complement of the class of w-flat modules, J. Ramanujan Math. Soc. 33 (2018), no. 2, 159-175.
  2. D. Bennis and N. Mahdou, Global Gorenstein dimensions, Proc. Amer. Math. Soc. 138 (2010), no. 2, 461-465. https://doi.org/10.1090/S0002-9939-09-10099-0
  3. H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, Princeton, NJ, 1956.
  4. R. R. Colby, Rings which have flat injective modules, J. Algebra 35 (1975), 239-252. https://doi.org/10.1016/0021-8693(75)90049-6 https://doi.org/10.1016/0021-8693(75)90049-6
  5. N. Ding and J. L. Chen, The flat dimensions of injective modules, Manuscripta Math. 78 (1993), no. 2, 165-177. https://doi.org/10.1007/BF02599307 https://doi.org/10.1007/BF02599307
  6. N. Ding and J. L. Chen, On copure flat modules and flat resolvents, Comm. Algebra 24 (1996), no. 3, 1071-1081. https://doi.org/10.1080/00927879608825623 https://doi.org/10.1080/00927879608825623
  7. E. E. Enochs and O. M. G. Jenda, Copure injective resolutions, flat resolvents and dimensions, Comment. Math. Univ. Carolin. 34 (1993), no. 2, 203-211.
  8. E. E. Enochs and O. M. G. Jenda, On Gorenstein injective modules, Comm. Algebra 21 (1993), no. 10, 3489-3501. https://doi.org/10.1080/00927879308824744 https://doi.org/10.1080/00927879308824744
  9. E. E. Enochs and O. M. G. Jenda, Gorenstein injective and projective modules, Math. Z. 220 (1995), no. 4, 611-633. https://doi.org/10.1007/BF02572634 https://doi.org/10.1007/BF02572634
  10. E. E. Enochs, O. M. G. Jenda, and B. Torrecillas, Gorenstein flat modules, Nanjing Daxue Xuebao Shuxue Bannian Kan 10 (1993), no. 1, 1-9.
  11. X. Fu and N. Ding, On strongly copure flat modules and copure flat dimensions, Comm. Algebra 38 (2010), no. 12, 4531-4544. https://doi.org/10.1080/00927870903428262 https://doi.org/10.1080/00927870903428262
  12. S. Glaz, Commutative Coherent Rings, Lecture Notes in Mathematics, 1371, Springer-Verlag, Berlin, 1989. https://doi.org/10.1007/BFb0084570
  13. S. Glaz and W. V. Vasconcelos, Flat ideals. II, Manuscripta Math. 22 (1977), no. 4, 325-341. https://doi.org/10.1007/BF01168220 https://doi.org/10.1007/BF01168220
  14. H. Holm, Gorenstein homological dimensions, J. Pure Appl. Algebra 189 (2004), no. 1-3, 167-193. https://doi.org/10.1016/j.jpaa.2003.11.007 https://doi.org/10.1016/j.jpaa.2003.11.007
  15. K. Hu, F. G. Wang, and L. Xu, A note on Gorenstein Prufer domains, Bull. Korean Math. Soc. 53 (2016), no. 5, 1447-1455. https://doi.org/10.4134/BKMS.b150760 https://doi.org/10.4134/BKMS.b150760
  16. H. Kim and F. G. Wang, On LCM-stable modules, J. Algebra Appl. 13 (2014), no. 4, 1350133, 18 pp. https://doi.org/10.1142/S0219498813501338 https://doi.org/10.1142/S0219498813501338
  17. N. Mahdou and M. Tamekkante, On (weak) Gorenstein global dimensions, Acta Math. Univ. Comenian. (N.S.) 82 (2013), no. 2, 285-296.
  18. A. Mimouni, Integral domains in which each ideal is a W-ideal, Comm. Algebra 33 (2005), no. 5, 1345-1355. https://doi.org/10.1081/AGB-200058369 https://doi.org/10.1081/AGB-200058369
  19. F. G. Wang, On w-projective modules and w-flat modules, Algebra Colloq. 4 (1997), no. 1, 111-120.
  20. F. G. Wang, Finitely presented type modules and w-coherent rings, J. Sichuan Normal Univ., 33 (2010), 1-9.
  21. F. G. Wang and H. Kim, w-injective modules and w-semi-hereditary rings, J. Korean Math. Soc. 51 (2014), no. 3, 509-525. https://doi.org/10.4134/JKMS.2014.51.3.509 https://doi.org/10.4134/JKMS.2014.51.3.509
  22. F. G. Wang and H. Kim, Two generalizations of projective modules and their applications, J. Pure Appl. Algebra 219 (2015), no. 6, 2099-2123. https://doi.org/10.1016/j.jpaa.2014.07.025 https://doi.org/10.1016/j.jpaa.2014.07.025
  23. F. G. Wang and H. Kim, Foundations of Commutative Rings and Their Modules, Algebra and Applications, 22, Springer, Singapore, 2016. https://doi.org/10.1007/978-981-10-3337-7
  24. F. G. Wang and R. L. McCasland, On w-modules over strong Mori domains, Comm. Algebra 25 (1997), no. 4, 1285-1306. https://doi.org/10.1080/00927879708825920 https://doi.org/10.1080/00927879708825920
  25. F. G. Wang and L. Qiao, The w-weak global dimension of commutative rings, Bull. Korean Math. Soc. 52 (2015), no. 4, 1327-1338. https://doi.org/10.4134/BKMS.2015.52.4.1327 https://doi.org/10.4134/BKMS.2015.52.4.1327
  26. F. G. Wang and L. Qiao, A homological characterization of Krull domains II, Comm. Algebra 47 (2019), no. 5, 1917-1929. https://doi.org/10.1080/00927872.2018.1524007 https://doi.org/10.1080/00927872.2018.1524007
  27. L. Xie, F. G. Wang, and Y. Tian, On w-linked overrings, J. Math. Res. Exposition 31 (2011), no. 2, 337-346.
  28. T. Xiong, F. G. Wang, G. L. Xia, and X. W. Sun, Change theorem of rings on the copure flat dimensions, J. Nat. Sci. Heilongjiang Univ. 33 (2016), 435-437.
  29. J. Xu, Flat Covers of Modules, Lecture Notes in Mathematics, 1634, Springer-Verlag, Berlin, 1996. https://doi.org/10.1007/BFb0094173
  30. H. Yin, F. G.Wang, X. Zhu, and Y. Chen, w-modules over commutative rings, J. Korean Math. Soc. 48 (2011), no. 1, 207-222. https://doi.org/10.4134/JKMS.2011.48.1.207 https://doi.org/10.4134/JKMS.2011.48.1.207
  31. S. Q. Zhao, F. G. Wang, and H. L. Chen, Flat modules over a commutative ring are w-modules, J. Sichuan Normal Univ. 35 (2012), 364-366.